# SDR CALA2017120304304

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541614
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STR RBL 10.45 HAS CORROSION UNDER NUT PLATE AT BS 1330. ACCOMPLISHED REPAIR AT AFT CARGO FLOOR SUPPORT STR RBL 10.45 BS 1330 IAW SRM 53-00-53 REPAIR 1 TABLE 201 FIG 201 DETAIL XL.
